Journal article icon

Journal article

Lower semicontinuity of quasi-convex integrals in BV

Abstract:
Some boundedness properties for an extension operator are proved and used together with techniques of Malý [24], Meyers [29], Fonseca and Müller [13] and Fonseca and Marcellini [12] to obtain lower semicontinuity results in BV for quasiconvex integrals of super-linear growth.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s005260050108

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS More from this journal
Volume:
7
Issue:
3
Pages:
249-261
Publication date:
1998-10-01
DOI:
EISSN:
1432-0835
ISSN:
0944-2669
Language:
English
Pubs id:
pubs:918
UUID:
uuid:f9571fbf-e901-4436-9472-6ec6324141d1
Local pid:
pubs:918
Source identifiers:
918
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP